# SDR JJBA20210626038

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 34,412 hours, 23,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LH OVER WING EXTERNAL EMERGENCY LIGHT INSTALLED UPSIDE DOWN. PAINT MARKS ARE NOT PRESENT. REPOSITIONED LH OVERWING EXTERNAL EMERGENCY LIGHT.
